MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS 10LITER OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS 10LITER OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1025DS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator by a summons from an attorney, alleging an oxygen concentrator was present at a fire scene.There is no allegation of device malfunction.The device was in the adjacent room to the fire.The end user sustained burns to their legs and arms, requiring amputation.Drive devilbiss healthcare is currently investigating the issue.

Brand Name
DEVILBISS 10LITER OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key21527179
Report Number2515872-2025-00007
Device Sequence Number18537970
Product Code CAW
UDI-Device Identifier00885304022466
UDI-Public(01)00885304022466
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1025DS
Device Catalogue Number1025DS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale